# SDR 2023FA0000809

- Difficulty date: December 5, 2023
- Submitted: December 5, 2023
- Operation: General aviation
- Aircraft: N553XB
- Make and model: Skrsky S76D
- Aircraft serial: 761019
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: SB8209103
- Condition: Failed
- Location: M/R Gb
- Component: Main Gearbox
- Component part number: 7635109600046
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MGB LOWER MAST SEAL IS LEAKING.
